| Model Number |
87047 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that during an ablation procedure to treat an atrial fibrillation (afib) on the right atrium, an intellanav mifi open-irrigated catheter was selected for use.After the right atrium map was completed and before any ablation was performed, it was noted that the tubing to luer lock connection was fractured and leaking fluid.Catheter was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter is expected to be returned for further analysis.
Additional Manufacturer Narrative
The intellanav mifi open-irrigated catheter was returned to boston scientific corporation for laboratory analysis.Visual inspection revealed that the irrigation extension tubing was found partially detached/separated from the luer fitting at the adhesive joint.Also, a media inspection was performed, and it is possible to observe the irrigation extension tubing was found partially detached/separated from the luer fitting at the adhesive joint.Laboratory analysis was able to confirm the reported clinical observation.
Event or Problem Description
It was reported that during an ablation procedure to treat an atrial fibrillation (afib) on the right atrium, an intellanav mifi open-irrigated catheter was selected for use.After the right atrium map was completed and before any ablation was performed, it was noted that the tubing to luer lock connection was fractured and leaking fluid.Catheter was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter was returned and received by boston scientific corporation for analysis.